| Model Number |
500001002002 |
| Medical Device Problem Codes |
Circuit Failure (1089); Installation-Related Problem (2965)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1 initial reporter facility name: (b)(6) hospital.A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 08-jan-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that half height drawer board failed.The field service engineer (fse) assisted the user via phone and teams with drawer configuration after a controller card replacement, as active directory access was not working.Remote access was established, rss was configured, and drawer functionality was verified through hardware test application, and a failed half-height drawer board was replaced.The system functioned as intended after the field service engineer (fse) resolved the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 auxiliary drawer 3.1 and 3.2 shorted out, causing the entire station to lose power, and after unplugging the affected drawer, the system was brought back online.However, there were no delays or adverse events or injuries reported based on this event.